Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Newport/Morehead City, NC

July 28, 2012Pamlico County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at Jul 28, 2012, 4:21 PM EDT for Pamlico County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 4:21 PM EDT (20:21 UTC)
Expired
Jul 28, 2012, 5:00 PM EDT
In force
39 min
Issued by
NWS Newport/Morehead City, NC

County Pamlico County, NC

The radar

The Morehead City radar (KMHX), 29 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2134 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WWUS82 KMHX 282021
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
421 PM EDT SAT JUL 28 2012

NCZ093-094-282100-
CRAVEN-PAMLICO-
421 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS PAMLICO AND CRAVEN COUNTIES
THROUGH 500 PM EDT...

AT 420 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WHORTONSVILLE TO JANEIRO TO
GREAT LAKE...OR ALONG A LINE EXTENDING FROM 17 MILES WEST OF CEDAR
ISLAND TO 12 MILES NORTHEAST OF HAVELOCK TO 10 MILES WEST OF
HAVELOCK...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WHORTONSVILLE...NEUSE
FOREST......RIVERDALE...ARAPAHOE......MERRITT.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3484 7711 3497 7711 3505 7700 3500 7695
      3502 7692 3506 7698 3512 7689 3528 7646
      3520 7652 3517 7661 3517 7662 3515 7653
      3510 7656 3500 7672 3499 7695 3498 7693
      3493 7678 3491 7680 3481 7702
TIME...MOT...LOC 2020Z 235DEG 16KT 3508 7661 3506 7675
          3489 7706

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Jul 28, 4:06 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 28, 4:06 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
406 PM EDT SAT JUL 28 2012

.SYNOPSIS...
ANOTHER WEAK FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT AND
WILL BECOME STATIONARY NEAR THE AREA THROUGH MONDAY. IT WILL THEN
LIFT BACK NORTH AS A WARM FRONT TUESDAY. A TROF OF LOW PRESSURE
WILL SET UP ACROSS THE MIDDLE OF THE STATE WEDNESDAY THROUGH
FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 4 PM SAT...SVR TSTM WATCH 536 HAS BEEN ISSUED FOR ALL OF
EASTERN NC THROUGH 10PM TONIGHT. LATEST SFC ANALYSIS CONTINUES TO
DEPICT TROUGHING INLAND AND HIGH PRESSURE OFFSHORE. MODELS
CONTINUE TO SHOW WEAK FRONTAL BOUNDARY APPROACHING EASTERN NC
OVERNIGHT. SHOWERS SLOWLY BEGINNING TO DEVELOP THIS AFTERNOON
ALONG DIFFERENTIAL HEATING BOUNDARIES. SPC CONTINUES TO OUTLOOK
EASTERN NC INTO SLIGHT RISK OF SVR TSTMS FOR THIS AFTERNOON AND
EVENING. BASED ON MESOMODELS...UNSTABLE ATMS...LINGERING
BOUNDARIES AND SEABREEZE...EXPECT DECENT COVERAGE OF ACTIVITY WITH
A FEW STRONG TO SVR TSTMS POSSIBLE...WITH BEST CHANCES LIKELY IN
THE SOUTHERN CWA. OVERALL THINK PRIMARY THREATS WILL BE GUSTY WINDS
AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH PWATS AROUND 2 INCHES...AND CANNOT RULE OUT THE HAIL
THREAT WITH 500MB TEMPS AROUND -7C AND FZL 15KFT. OVERALL EXPECT
ACTIVITY TO WANE WITH LOSS OF HEATING THIS EVENING...AND HAVE POPS
TAPERING FROM W TO E OVERNIGHT. OVERNIGHT LOWS IN THE LOWER TO
UPPER 70S.

&&

.SHORT TERM /SUNDAY/...
AS OF 3 PM SAT...OVERALL EXPECT A DAY FAIRLY SIMILAR TO SAT WITH
LINGERING BOUNDARIES ACROSS EASTERN NC...AND UPPER TROUGH MOVING
THE EAST COAST. SCT SHOWERS AND TSTMS AGAIN EXPECTED WITH GOOD
INSTABILITY. ISOLATED STRONG TSTMS WILL BE POSSIBLE WITH GUSTY
WINDS AND SMALL HAIL. LOW LEVEL THICKNESS VALUES AND 850MB TEMPS
CONTINUE TO SUPPORT HIGHS IN THE UPPER 80S TO LOWER 90S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
UNSETTLED WEATHER EXPECTED MUCH OF THE EXTENDED FCST PERIOD AS UPPER
TROF PERSISTS OVER ERN US. TIMING OF REINFORCING SHORT WAVES EMBEDDED
IN THE CYCLONIC FLOW WILL BE CRITICAL FOR TIMING OF PRECIP BUT MODEL
GUIDANCE HAS SHOWN VERY LITTLE CONSISTENCY IN THAT REGARD. FOR NOW
WILL FCST HIGH CHANCE POPS (THRU TUESDAY) TO COINCIDE WITH FAVORABLE
DIURNAL CYCLE...SCALING DOWN TO SLIGHT/LOW CHANCE DURING THE
CLIMATOLOGICALLY UNFAVORABLE OVERNIGHT AND EARLY MORNING TIME FRAMES.
HOWEVER IT SHOULD BE NOTED THAT WIDESPREAD SHRA AND TSRA COULD OCCUR
ALMOST ANY TIME A SHORT WAVE APPROACHES AND CROSSES REGION. ANY
STRONG DIURNAL HEATING WILL ENHANCE INSTABILITY...WITH INTERACTIONS
ALONG LINGERING INLAND THERMAL...OUTFLOW AND SEABREEZE BOUNDARIES
LEADING TO A THREAT FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY
RAIN ON ANY GIVEN DAY. FOR LATE WEEK WILL LEAVE POPS AT SLIGHT/LOW
CHANCE FOR NOW GIVEN THE UNCERTAINTY IN THE LONGER RANGE FCST.

WITH DECREASED THICKNESS/THERMAL TROF...HIGH TEMPS WILL AVERAGE NEAR
TO SLIGHTLY BLO NORMAL THRU MUCH OF NEXT WEEK. HIGH DEWPTS WILL
RESULT IN LOWS MAINLY IN THE 70S...HIGHEST BEACHES WHERE WATER
TEMPS NOW IN LOWER 80S.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH SUNDAY/...
AS OF 3 PM SAT...PREDOMINATE VFR CONDITIONS EXPECTED THROUGH THE
TAF PERIOD OUTSIDE OF CONVECTION. SCATTERED SHOWERS AND TSTMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. WILL HANDLE WITH
VCTS/CB FOR NOW GIVEN UNCERTAINTY OF TIMING/LOCATION. ACTIVITY
SHOULD BEGIN TO WANE WITH LOSS OF HEATING THIS EVENING. BRIEF
PATCHY FOG WILL BE POSSIBLE OVERNIGHT INTO EARLY SUN...WILL NOT
INCLUDE IN TAFS AT THIS TIME DUE TO UNCERTAINTY. SCATTERED SHOWERS
AND TSTMS EXPECTED AGAIN SUNDAY.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SCATTERED SHOWERS AND TSTMS POSSIBLE MUCH OF THE TIME WITH SOME
BRIEF PDS OF REDUCED CIGS AND VSBYS. COULD ALSO HAVE LATE NIGHT/EARLY
MORN FOG AND STRATUS WITH SATURATED LOW LVLS AND LIGHT WINDS.

&&

.MARINE...
SHORT TERM /THROUGH SUNDAY/...
AS OF 3 PM SAT...LATEST OBS SHOW WSW/SW WINDS 10-15KT AND SEAS
2-4FT. OVERALL EXPECT THIS TO BE THE RULE THROUGH THE PERIOD WITH
LITTLE TO NO CHANGE. GRADIENT WILL TIGHTEN SLIGHTLY THIS EVENING
WITH WINDS INCREASING TO 10-20KT AND SEAS BUILDING TO 5FT ON THE
OUTER WATERS SOUTH OF OREGON INLET. OTHERWISE STATUS QUO EXPECTED
SUN WITH SW 10-15KT AND SEAS 2-4FT.

LONG TERM/SUNDAY NIGHT THROUGH THURSDAY/...
OFFSHORE HIGH PRESSURE AND INLAND TROUGH WILL LEAD TO SW WINDS
AVERAGING 10 TO 20 KTS THRU MUCH OF THE FCST PERIOD. HIGHEST SPEEDS
CNTRL AND SRN WTRS AND MAINLY DURING THE MORE FAVORABLE LATE
AFTN/EVENING TIME FRAMES. SEAS COULD FLIRT WITH 5 FT FAR OUTER
CNTRL/SRN WATERS AT TIMES...OTHERWISE MAINLY 2 TO 4 FEET THROUGH THE
PERIOD.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...HSA/CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...BTC/RF
AVIATION...CQD/BTC/RF
MARINE...CQD/BTC/RF
Hazardous weather outlook, Jul 28, 4:05 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
405 PM EDT SAT JUL 28 2012

NCZ029-044>047-079>081-090>094-292015-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
405 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 536 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON. HEAT INDICES WILL
RANGE FROM 100 TO 105.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED
TO DEVELOP THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT
WILL BE DAMAGING WIND GUSTS WITH HEAVY RAINFALL AND MARGINALLY
SEVERE HAIL ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-103-104-292015-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
405 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 536 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING FOR
ALL BEACHES...
...MODERATE RIP CURRENT RISK IN EFFECT SUNDAY FROM CAPE HATTERAS
SOUTH...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   SEVERE THUNDERSTORM WATCH.

HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON. HEAT INDEX VALUES
WILL RANGE FROM 100 TO 105.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED
TO DEVELOP THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT
WILL BE DAMAGING WIND GUSTS WITH HEAVY RAINFALL AND MARGINALLY
SEVERE HAIL ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-292015-
ONSLOW-
405 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 536 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   SEVERE THUNDERSTORM WATCH.

HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON. HEAT INDEX VALUES
WILL RANGE FROM 100 TO 105.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED
TO DEVELOP THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT
WILL BE DAMAGING WIND GUSTS WITH HEAVY RAINFALL AND MARGINALLY
SEVERE HAIL ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 4:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
411 PM EDT SAT JUL 28 2012

NCZ090-091-282115-
DUPLIN-LENOIR-
411 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS DUPLIN AND LENOIR COUNTIES
THROUGH 515 PM EDT...

AT 410 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER
TEACHEY...OR ABOUT OVER WALLACE...AND ANOTHER NEAR KORNEGAY MOVING
EAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE KENANSVILLE...
TEACHEY...WALLACE...GREENEVERS...CHINQUAPIN.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

HAZARDS INCLUDE...
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.

HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. MANY LIGHTNING
STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY WINDS. IF
YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.

&&

LAT...LON 3521 7772 3502 7770 3500 7773 3498 7769
      3480 7767 3475 7769 3472 7768 3471 7799
      3473 7802 3472 7803 3472 7812 3487 7814
TIME...MOT...LOC 2010Z 264DEG 9KT 3479 7802

11
Special weather statement, Jul 28, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
421 PM EDT SAT JUL 28 2012

NCZ093-094-282100-
CRAVEN-PAMLICO-
421 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS PAMLICO AND CRAVEN COUNTIES
THROUGH 500 PM EDT...

AT 420 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WHORTONSVILLE TO JANEIRO TO
GREAT LAKE...OR ALONG A LINE EXTENDING FROM 17 MILES WEST OF CEDAR
ISLAND TO 12 MILES NORTHEAST OF HAVELOCK TO 10 MILES WEST OF
HAVELOCK...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WHORTONSVILLE...NEUSE
FOREST......RIVERDALE...ARAPAHOE......MERRITT.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3484 7711 3497 7711 3505 7700 3500 7695
      3502 7692 3506 7698 3512 7689 3528 7646
      3520 7652 3517 7661 3517 7662 3515 7653
      3510 7656 3500 7672 3499 7695 3498 7693
      3493 7678 3491 7680 3481 7702
TIME...MOT...LOC 2020Z 235DEG 16KT 3508 7661 3506 7675
          3489 7706

26

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:08 PM EDTSpecial Weather StatementMHXGreene52 min
Jul 27, 8:40 PM EDTSpecial Weather StatementMHXPitt50 min
Jul 27, 8:44 PM EDTSpecial Weather StatementMHXLenoir61 min
Jul 27, 9:20 PM EDTSpecial Weather StatementMHXBeaufort, Washington55 min
Jul 27, 9:29 PM EDTSpecial Weather StatementMHXPitt61 min
Jul 27, 10:04 PM EDTSpecial Weather StatementMHXCurrituck56 min
Jul 27, 10:07 PM EDTSpecial Marine WarningMHX53 min
Jul 27, 10:39 PM EDTSpecial Weather StatementMHXBeaufort, Martin, Pitt51 min
Jul 27, 11:00 PM EDTSpecial Marine WarningMHX60 min
Jul 28, 4:11 PM EDTSpecial Weather StatementMHXDuplin64 min
Jul 28, 5:00 PM EDTSpecial Weather StatementMHXJones60 min
Jul 28, 5:50 PM EDTSevere Thunderstorm WarningMHXJones, Onslow40 min
Jul 28, 6:01 PM EDTSpecial Weather StatementMHXOnslow59 min
Jul 28, 6:05 PM EDTSpecial Weather StatementMHXCraven, Pamlico55 min
Jul 28, 6:46 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Onslow44 min
Jul 28, 7:05 PM EDTSpecial Weather StatementMHXOnslow40 min
Jul 28, 7:07 PM EDTSpecial Marine WarningMHX38 min
Jul 28, 7:27 PM EDTSpecial Marine WarningMHX48 min
Jul 28, 7:27 PM EDTSpecial Weather StatementMHXCarteret48 min
Jul 28, 7:32 PM EDTSpecial Weather StatementMHXCarteret43 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.